# SDR HEEA080110

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Amplifier
- Part number: 071121701
- Part serial: 3395
- Condition: Inoperative
- Location: Adf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADF AMPLIFIER INOPERATIVE.
